I’m starting to lose count to be honest. What I do know is I’ve been injecting myself with Gonal F for 6 days now and have finished one pen. Stabbing myself in the stomach hasn’t been nearly as bad as I expected to be fair. It’s not that painful and the needles are tiny. Also there are loads of them for some reason – something to do with the doses other people have I suppose. I also derive great amusement out of the husbands needle phobia. I have to get amusement from somewhere.
The side effects, so far don’t seem as bad as when I was taking the Synarel by itself. Although if someone can explain to me – simply – why I’m still taking the drug that turns everything off, albeit less of it at the same time as the drug which sends everything into overdrive I’d be interested to know. I’m still incredibly tired and waking up what seems like every two minutes. My emotions aren’t great but they’re not like they were the last week or two which is a huge bonus. And headaches, though thankfully it finally seems to have cleared today. Long may it last.
I have an appointment at the clinic tomorrow morning and another on Friday. So I guess by the end of this week there will be a plan of action regarding egg collection and so forth. I can’t decide whether this is a good thing or a terrifying thing.